Sh:659

Bib entry
@article{Sh:659,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{Universal graphs at the successor of a singular cardinal}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {68},
 number = {2},
 year = {2003},
 pages = {366--388},
 issn = {0022-4812},
 doi = {10.2178/jsl/1052669056},
 mrclass = {03E35 (03E55 03E75)},
 mrnumber = {1976583},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.2178/jsl/1052669056},
 note = {\href{https://arxiv.org/abs/math/0102043}{arXiv: math/0102043}},
 arxiv_number = {math/0102043}
}